# SDR A6WA201744913

- Difficulty date: April 9, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 35,509 hours, 33,509 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RED EXIT SIGN FWD OF SERVICE DOOR FAILED TO ILLUMINATE.   REPAIRED A BROKEN WIRE INSIDE BULHEAD IAW ESPM 20-16-00. OPS CHECKED GOOD.
